Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I am suffering from dandruff problem

i am suffering from dandruff problem since from a week i am suffering from cough and iam vommitting in the morning so please help me in this regard more than 2 but when i cant say bcoz some time after meals also happend. I feel gas. but iam not getting good sleep some time iam get at 3.ambcoz of cough. my weight is 88 it is any cause for this and ia m single aged30. i am having a skin problem that is in my face it is becoming black near nose and it is moving towards chicks.
Asked On : Mon, 11 Jan 2010
Answers:  1 Views:  690
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Take TUSQ D cough syrup and AVIL RETARD tablet at night syrup take for three times a day  yes it is because of a condition called GERD Gastro esophageal reflux disease. eave smoking/ drinking if at all dont eat spicy food put two pillows while you sleep  dont take coffee and tea leave milk and milk products chocolates and icecreams. you can take curd  if you feel any burning you can take ulgel syrup obsity is a major cause too so exercise and weight reduction. start with just 20 min of walk first see that you do it daily at regular time in the morning it appears easy but practically tough. so try to get into this.

Answered: Mon, 11 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor